Volume 8, 2002
A tribute to JL Lions
|Page(s)||915 - 931|
|Published online||15 August 2002|
Spatially heteroclinic solutions for a semilinear elliptic P.D.E.
University of Wisconsin–Madison, U.S.A.; firstname.lastname@example.org.
This paper uses minimization methods and renormalized functionals to find spatially heteroclinic solutions for some classes of semilinear elliptic partial differential equations
Mathematics Subject Classification: 35J20 / 35J60 / 58E15
Key words: Spatially heteroclinic solutions / minimization methods / renormalized functional.
© EDP Sciences, SMAI, 2002
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.